# SDR I5PA2025061368803

- Difficulty date: June 13, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 106,183 hours, 27,126 cycles
- Engine: Pwa PW2037
- Engine time: 74,918 hours, 24,151 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Pilot Valve
- Part number: 33990047
- Part serial: 1002C
- Condition: Faulty
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

LEFT ENG BLEED VAL ON EICAS W/ ENG ANTI ICE ON DURING CLIMB.    PERFORMED PNEUMATIC HEALTH CHECK PER AMM. HS PILOT FAILED TEST. R/R HS PILOT PER AMM. OPS CHECK OK.
